# SDR AALA2018100989003

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 14,976 hours, 5,771 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBOARD JUST AFT OF DOOR HAS HOLES AND DELAMINATION.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE AFT CARGO FLOORBOARD IAW AMM 53-42-14.
